# SDR R61A201209040487

- Difficulty date: September 4, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000016
- Aircraft time: 21,814 hours, 16,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND RIGHT INBOARD SEAT TRACK FRAME 85 CORRODED.  MAINTENANCE REMOVED AND REPLACED RIGHT INBOARD SEAT TRACK AT FRAME 85 IAW EMB 170 SRM 51-10-03, 53-23-10, 53-43-01, 51-41-01, 51-20-00, 51-43-02, 51-43-03, 51-43-04, 51-23-06 AND 51-23-00.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
